# SDR ASOA201809235310

- Difficulty date: September 23, 2018
- Submitted: November 6, 2018
- Operation: Air carrier
- Aircraft: N781CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7312
- Aircraft time: 40,769 hours, 37,860 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT 484 FRAME O/B CLIP IS CRACKED. REPAIRED IAW REO 601R-53-41-2376 REV - DATE 2018-10-19.
